# SDR AT0500009

- Difficulty date: February 13, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT ENGINE LEFT SURGE ALERT CAME ON.  ALL ENGINE PARAMETERS NORMAL.  AT ABOUT 13,000 LEFT ENGINE FAILED, SEVERE DAMAGE SUSPECTED.  REPLACED ENGINE.
